# SDR IPXA2021103075465

- Difficulty date: October 16, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39544
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT WING FIXED L/E SKIN SPLICE DOUBLER IS CRACKED O/B OF #12 SLAT TRACK.REMOVED AND REPLACED CRACKED RT WING FIXED L/E SKIN SPLICE DOUBLER O/B OF #12 SLAT TRACK IAW SRM 51-33-01. (MINOR)
